# SDR CWQR20140905005

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Engine: Pwc PW545B
- Engine time: 8,443 hours, 6,762 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Housing
- Part number: 31J247401
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSTALLED REPAIRED SERVICEABLE ENG ON THE NR 2 POSITION ON ACFT.  DURING THE ENG LEAK & RUN UP CHECKS WE DISCOVERED THAT THE T1 PROBE HOUSING THAT IS IN THE INLET AIR STREAM HAS BROKEN OFF & DAMAGED THE FAN, FAN LINER & BYPASS DUCT.  REMOVED ENG & RETURNED FOR REPAIR.  THE T1 PROBE HOUSING WAS NOT DISTURBED AT THE ENG CHANGE.  WE BELIEVE THE T1 PROBE HOUSING HAD BEEN DAMAGED DURING A PREVIOUS INSTALLATION & CRACKED THE AIR INLET PROBE.  THE VIBRATIONS FROM THE POWER RUN CAUSED THE PROBE TO BREAK OFF & DAMAGE THE ENG.
